Tam, V.. (1405). Relaxed upper stability of Ekeland's variational principle for fuzzy-valued functions. نشریه علمی دانشگاه سیستان و بلوچستان, 23(6), 51-66. doi: 10.22111/ijfs.2026.55132.9782
V. M. Tam. "Relaxed upper stability of Ekeland's variational principle for fuzzy-valued functions". نشریه علمی دانشگاه سیستان و بلوچستان, 23, 6, 1405, 51-66. doi: 10.22111/ijfs.2026.55132.9782
Tam, V.. (1405). 'Relaxed upper stability of Ekeland's variational principle for fuzzy-valued functions', نشریه علمی دانشگاه سیستان و بلوچستان, 23(6), pp. 51-66. doi: 10.22111/ijfs.2026.55132.9782
Tam, V.. Relaxed upper stability of Ekeland's variational principle for fuzzy-valued functions. نشریه علمی دانشگاه سیستان و بلوچستان, 1405; 23(6): 51-66. doi: 10.22111/ijfs.2026.55132.9782


سامانه مدیریت نشریات علمی. طراحی و پیاده سازی از سیناوب